# SDR RJEF20131011009

- Difficulty date: October 11, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N492TA
- Make and model: Airbus A320-233
- Aircraft serial: 2434
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT REPORTED ELECTRICAL FUMES DETECTED FWD AND AFT GALLEY,  ACFT DIVERTED AND DECLARED AOG.  MAINTENANCE PERFORMED TSM 05-50-00-810-831-A. FOUND FWD COFFEE MAKER RESPONSIBLE.
